MathSciNet Relay Station
MathSciNet bibliographic data
MR1780472 (2001m:11022) 11B68 (11A07)
Sun, Zhi-Hong Congruences concerning Bernoulli numbers and Bernoulli polynomials. Discrete Appl. Math. 105 (2000), no. 1-3, 193–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement